# SDR UALA2010010400035

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 68,508 hours, 19,785 cycles
- Engine: Pwa PW2037
- Engine time: 56,662 hours, 19,661 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

LT ENG FLAMEOUT.  NO CONTAMINATION IN FUEL PUMP FILTER WAS NOTED.  NO MX MESSAGES OR STATUS MESSAGES.  MASTER OIL CHIP DET OK.  NOTE- AT GATE, PILOT 2ND START HUNG AT 39 PERCENT N2, 384 EGT, FUEL FLOW 600LBS.  REPLACED RT GCU, NO HELP. REINSTALLED OLD GCU. FOUND NO CONTINUITY AT IDG. REPLACED NR 2 ENG IDG IAW MM RAN NR 2 ENG 5 MINS, NO LEAKS, GEN OPS CHECKS OK. INSTALLED NEW FUEL PUMP PN (5007246B-(27) AND FUEL CONTROL PN (779100-5 (79). REPLACED NR 1 ENG EEC.  FOUND BOTTOM CASTING MOUNT BROKEN ON NR1 ENG SVA. REPLACED NR1 ENG SVA.
